# SDR 95ZZZX5617

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: BA4101
- Condition: Faulty
- Location: Bracket
- Component: BA4106
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 95-03-02, IT WAS NOTED THAT FACTORY FURNISHED HOLES IN THE GASKET CAUSE MISALIGNMENT OF SEALING/GLUING SURFACE AND LACK OF CONTACT AREA WHICH COULD LEAD TO GASKET INGESTION.  (TOPIC OF AD 95-0302).
